MathSciNet Relay Station
MathSciNet bibliographic data
MR1084278 82C21 (34K99)
Ball, J. M.; Carr, J. The discrete coagulation-fragmentation equations: existence, uniqueness, and density conservation. J. Statist. Phys. 61 (1990), no. 1-2, 203–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement